Alert archive / Texas / River Flood Warnings in 2013
River Flood Warning 6, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this river flood warning at Jul 20, 2013, 10:07 AM CDT for Presidio County, Texas. It took effect at Jul 20, 2013, 10:39 AM CDT. It was in force for 23 hr.
The area
The counties it named.
The facts
- Issued
- Jul 20, 2013, 10:07 AM CDT (15:07 UTC)
- In effect from
- Jul 20, 2013, 10:39 AM CDT
- Expired
- Jul 21, 2013, 9:35 AM CDT
- In force
- 23 hr
- Issued by
- NWS Midland/Odessa, TX
- Flood severity
- Minor
County Presidio County, TX
The river
Written for the forecast point Rio Grande at Presidio International Bridge (PRST2).
- Action stage
- 12 ft
- Minor stage
- 15.5 ft
- Moderate stage
- 20 ft
- Major stage
- 22.9 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this river flood warning went out at Jul 20, 6:15 AM CDT, 3 hours 52 minutes earlier.
Area forecast discussion, Jul 20, 6:15 AM CDT, 3 hours 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 615 AM CDT SAT JUL 20 2013 .DISCUSSION... SEE AVIATION DISCUSSION BELOW. && .AVIATION... VFR CONDITIONS AND LIGHT SOUTHEAST WINDS THROUGH THE TAF PERIOD. && .PREV DISCUSSION... /ISSUED 317 AM CDT SAT JUL 20 2013/ DISCUSSION... LARGE PESKY UPPER LEVEL LOW PRESSURE AREA IN MEXICO WILL REMAIN THE MAIN WEATHER INFLUENCE THE NEXT SEVERAL DAYS. A PORTION OF THIS SYSTEM IS PROGGED TO RETROGRADE WESTWARD TOWARD BAJA WHILE THE REMAINING PIECE IS FORECAST TO CONSOLIDATE JUST SOUTH OF THE BIG BEND WITH ANOTHER DISTURBANCE CURRENTLY MOVING WESTWARD ALONG THE GULF COAST. THE TRACK OF THIS SYSTEM WILL MAINLY FAVOR AREAS SOUTH AND WEST OF THE PECOS RIVER INCLUDING THE GUADALUPE AND DAVIS MOUNTAINS AND BIG BEND REGION FOR DAILY CHANCES OF SHOWERS AND THUNDERSTORMS. WENT WITH SLIGHT CHANCE TO CHANCE OF SHOWERS AND THUNDERSTORMS THROUGH NEXT WEDNESDAY IN THESE AREAS. BY NEXT THURSDAY AND FRIDAY PRECIPITATION CHANCES WILL DECREASE TO ISOLATED IN THE MOUNTAINS AS AN UPPER LEVEL HIGH PRESSURE AREA CENTERED IN THE ROCKIES IS FORECAST TO STRENGTHEN AND PUSH THE UPPER LOW TOWARD SOUTHERN CALIFORNIA. HIGH TEMPERATURES WILL REMAIN A FEW DEGREES BELOW NORMAL THROUGH WEDNESDAY BUT BECOME NORMAL BY THURSDAY AND FRIDAY DUE TO THE BUILDING OF THE UPPER RIDGE OVER THE REGION. FORECAST NEXT SATURDAY IS NOT CLEAR WITH THE ECMWF BRINGING A COLD FRONT WITH PRECIPITATION...GFS WARM AND MAINLY DRY. WILL SIDE WITH THE GFS FOR NOW AND CONTINUE TO MONITOR. && .MAF WATCHES/WARNINGS/ADVISORIES... NM...NONE. TX...NONE. && 10
Hazardous weather outlook, Jul 20, 5:10 AM CDT, 4 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 510 AM CDT SAT JUL 20 2013 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-211015- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS- LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN- DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU- BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS- 510 AM CDT SAT JUL 20 2013 /410 AM MDT SAT JUL 20 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS ARE POSSIBLE MAINLY WEST OF THE PECOS RIVER TODAY AND TONIGHT WITH SCATTERED THUNDERSTORMS POSSIBLE IN THE DAVIS MOUNTAINS WEST AND SOUTH TO THE RIO GRANDE. STRONGER STORMS WILL BE CAPABLE OF PRODUCING BRIEF HEAVY RAIN...GUSTY WINDS AND OCCASIONAL LIGHTNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 20, 10:07 AM CDT | River Flood Warning | MAF | Presidio | 35 hr |
| Jul 20, 11:35 AM CDT | River Flood Warning | MAF | Brewster | 56 hr |
| Jul 20, 11:35 AM CDT | River Flood Warning | MAF | Presidio | 22 hr |
| Jul 20, 11:35 AM CDT | River Flood Warning | MAF | Brewster, Presidio | 34 hr |
| Jul 20, 4:02 PM CDT | Areal Flood Advisory | MAF | Brewster, Jeff Davis, Pecos, Reeves | 3 hr |
| Jul 20, 4:04 PM CDT | River Flood Warning | MAF | Brewster | 29 hr |
| Jul 20, 4:04 PM CDT | River Flood Warning | MAF | Brewster | 52 hr |
| Jul 20, 5:57 PM CDT | Areal Flood Advisory | MAF | Brewster, Pecos, Terrell | 3 hr |
Nearby
River Flood Warnings in Texas, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.